Arnold Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Arnold Math. J., 2015, Volume 1, Issue 3, Pages 233–242 (Mi arnmj3)  

This article is cited in 1 scientific paper (total in 1 paper)

Homology of spaces of non-resultant polynomial systems in $\mathbb R^2$ and $\mathbb C^2$

V. A. Vassilievab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b National Research University Higher School of Economics, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-5138.2014.1
Russian Foundation for Basic Research 13-01-00383
Supported by Program "Leading scientific schools", Grant No. NSh-5138.2014.1 and RFBR Grant 13-01-00383.


DOI: https://doi.org/10.1007/s40598-015-0018-2


Bibliographic databases:

ArXiv: 1409.6005
Received: 07.11.2014
Accepted:03.06.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/arnmj3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vassiliev, “Homology groups of spaces of non-resultant quadratic polynomial systems in ${\mathbb R}^3$”, Izv. Math., 80:4 (2016), 791–810  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:86

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021